- Study Says Most Parents Don’t Use Car Seats In Ride Share Vehicles Like Uber
- This 12-Year-Old Boy Is A Sophomore Aerospace Engineering Major!
- Fire Safety Experts Warn Of Hand Sanitizer Danger After A Mom and Kids Escape House Fire
- Recall Alert: Peaches May Be The Cause Of Salmonella Outbreak, 68 People Ill
- Summer Vacation In The Days Of COVID: Tips To Stay Safe
- How To Safely Grocery Shop During The Coronavirus Pandemic
- Michigan Teen With Vape-Related Illness Undergoes Double Lung Transplant
- Teen Kicks Off Anti-Vaping Campaign From Hospital Bed
- Teenager Receives Life Sentence For Strangling Sister To Death Over A Wi-Fi Password
- Toddler Falls To Death From 11th Deck of Cruise Ship
Recall Alert: Deadly Poison Found In Kids Products
3 types of children’s medicine have been recalled by Raritan Pharmaceuticals due to unsafe levels of a key ingredient. Too much of this key ingredient, Belladonna, is dangerous and potentially deadly.
The affected medicines are:
- CVS Kids Relief Homeopathic Ear Relief Oral Liquid
- CVS Homeopathic Infants’ Teething Tablets
- CVS Homeopathic Kids’ Ear Relief Liquid
Raritan discovered a higher than recommended level of the ingredient Belladonna which is commonly known as nightshade. Belladonna is sometimes found in homeopathic or pharmaceutical products. In large doses, it can be toxic.
A child may experience seizures, difficulty breathing, lethargy, and sleepiness if affected by Belladonna poisoning.
Sushant Pradhan, a Raritan Pharmaceuticals representative said “The recall is a precautionary action,” said. He claimed that the recalled products only contain about a nanogram of belladonna, which “isn’t toxic to anybody.” Raritan said he hasn’t yet seen the recent tests from the FDA, hence the recall.
Last year the FDA issued a warning that parents take caution in giving homeopathic teething tablets and gels to infants and children. CVS was one of the brands considered in this warning as well as Hyland’s, and others, all of which are sold in retail stores and online.
This goes without saying – If you have any of the medicines listed above, stop use immediately. Should your child be exposed to it and experiences any of these symptoms, seek medical attention right away.
You can also call the Poison Control Center on 800-222-1222.